# SDR P5CA9601073

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 1940-1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WINDOW FRAME UNDER SEALANT AT STRINGER 22 BETWEEN STA 1940 TO 1960 RT.  CORROSION REMOVED AND TREATED PER SRM 51-10-01.
